Alert archive / Colorado / Red Flag Warnings in 2013
Red Flag Warning 31, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jun 23, 2013, 3:10 PM MDT for 15 counties in Colorado. It took effect at Jun 24, 2013, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2013, 3:10 PM MDT (21:10 UTC)
- In effect from
- Jun 24, 2013, 11:00 AM MDT
- Expired
- Jun 24, 2013, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 129 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.2 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3352 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
870 WWUS85 KPUB 232110 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 310 PM MDT SUN JUN 23 2013 ...A RED FLAG WARNING REMAINS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS THROUGH 8 PM THIS EVENING FOR FIRE WEATHER ZONES 223...224 AND 225...WHICH INCLUDES THE EASTERN SAN JUAN MOUNTAINS...LA GARITA MOUNTAINS...THE SAN LUIS VALLEY AND THE EASTERN MOUNTAINS... ...A RED FLAG WARNING HAS BEEN ISSUED FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS 11 AM THROUGH 8 PM MONDAY FOR FIRE WEATHER ZONES 220 THROUGH 230...WHICH INCLUDES THE CENTRAL MOUNTAINS...THE EASTERN SAN JUAN MOUNTAINS...THE LA GARITA MOUNTAINS...THE SAN LUIS VALLEY AND THE EASTERN MOUNTAINS...AND EL PASO...PUEBLO... HUERFANO...FREMONT AND WESTERN LAS ANIMAS COUNTIES... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS TUESDAY MORNING THROUGH TUESDAY EVENING FOR FIRE WEATHER ZONES 224 AND 225...WHICH INCLUDES THE SAN LUIS VALLEY AND EASTERN MOUNTAINS... COZ224-225-241315- /O.UPG.KPUB.FW.A.0023.130624T1700Z-130625T0200Z/ /O.NEW.KPUB.FW.W.0031.130624T1700Z-130625T0200Z/ /O.NEW.KPUB.FW.A.0024.130625T1700Z-130626T0200Z/ /O.CON.KPUB.FW.W.0030.000000T0000Z-130624T0200Z/ SAN LUIS VALLEY-SOUTHERN FRONT RANGE- 310 PM MDT SUN JUN 23 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 224 AND 225... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 224 AND 225... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 224 AND 225... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. THE FIRE WEATHER WATCH FOR MONDAY IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 224 AND 225. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS 35 TO 45 MPH. * RELATIVE HUMIDITY...4 TO 9 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR CAN BE EXPECTED WITH RAPID RATES OF FIRE SPREAD AND GROWTH. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ223-241315- /O.UPG.KPUB.FW.A.0023.130624T1700Z-130625T0200Z/ /O.NEW.KPUB.FW.W.0031.130624T1700Z-130625T0200Z/ /O.CON.KPUB.FW.W.0030.000000T0000Z-130624T0200Z/ EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- 310 PM MDT SUN JUN 23 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 223... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 223... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCH FOR MONDAY IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 223. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR CAN BE EXPECTED WITH RAPID RATES OF FIRE SPREAD AND GROWTH. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ221-222-226>230-241315- /O.UPG.KPUB.FW.A.0023.130624T1700Z-130625T0200Z/ /O.NEW.KPUB.FW.W.0031.130624T1700Z-130625T0200Z/ TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY- NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- 310 PM MDT SUN JUN 23 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 221...222...226...227...228...229 AND 230... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCH FOR MONDAY IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 221...222...226...227... 228...229 AND 230. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...3 TO 8 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR CAN BE EXPECTED WITH RAPID RATES OF FIRE SPREAD AND GROWTH. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ220-241315- /O.NEW.KPUB.FW.W.0031.130624T1700Z-130625T0200Z/ UPPER ARKANSAS RIVER VALLEY- 310 PM MDT SUN JUN 23 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 220... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY. * AFFECTED AREA...FIRE WEATHER ZONE 220. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...4 TO 9 PERCENT. * HAINES...6. * IMPACTS...EXTREME FIRE BEHAVIOR CAN BE EXPECTED WITH RAPID RATES OF FIRE SPREAD AND GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
4 follow-up statements
611 WWUS85 KPUB 240207 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 807 PM MDT SUN JUN 23 2013 ...A RED FLAG WARNING REMAINS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS 11 AM THROUGH 8 PM MONDAY FOR FIRE WEATHER ZONES 220 THROUGH 230...WHICH INCLUDES THE CENTRAL MOUNTAINS...THE EASTERN SAN JUAN MOUNTAINS... THE LA GARITA MOUNTAINS...THE SAN LUIS VALLEY AND THE EASTERN MOUNTAINS...AND EL PASO...PUEBLO... HUERFANO...FREMONT AND WESTERN LAS ANIMAS COUNTIES... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS TUESDAY MORNING THROUGH TUESDAY EVENING FOR FIRE WEATHER ZONES 224 AND 225... WHICH INCLUDES THE SAN LUIS VALLEY AND EASTERN MOUNTAINS... COZ224-225-241815- /O.EXP.KPUB.FW.W.0030.000000T0000Z-130624T0200Z/ /O.CON.KPUB.FW.W.0031.130624T1700Z-130625T0200Z/ /O.CON.KPUB.FW.A.0024.130625T1700Z-130626T0200Z/ SAN LUIS VALLEY-SOUTHERN FRONT RANGE- 807 PM MDT SUN JUN 23 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 224 AND 225... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY... AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 224 AND 225... ...RED FLAG WARNING FOR SUNDAY HAS EXPIRED FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 224 AND 225... * AFFECTED AREA...FIRE WEATHER ZONES 224 AND 225. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR CAN BE EXPECTED WITH RAPID RATES OF FIRE SPREAD AND GROWTH. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ223-241815- /O.EXP.KPUB.FW.W.0030.000000T0000Z-130624T0200Z/ /O.CON.KPUB.FW.W.0031.130624T1700Z-130625T0200Z/ EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- 807 PM MDT SUN JUN 23 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 223... ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 223... * AFFECTED AREA...FIRE WEATHER ZONE 223. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR CAN BE EXPECTED WITH RAPID RATES OF FIRE SPREAD AND GROWTH. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ220>222-226>230-241815- /O.CON.KPUB.FW.W.0031.130624T1700Z-130625T0200Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY- PUEBLO COUNTY-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- 807 PM MDT SUN JUN 23 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 221...222...226...227...228... 229 AND 230... * AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...226... 227...228...229 AND 230. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR CAN BE EXPECTED WITH RAPID RATES OF FIRE SPREAD AND GROWTH. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
402 WWUS85 KPUB 241145 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 545 AM MDT MON JUN 24 2013 ...A RED FLAG WARNING REMAINS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS 11 AM THROUGH 8 PM MONDAY FOR FIRE WEATHER ZONES 220 THROUGH 230...WHICH INCLUDES THE CENTRAL MOUNTAINS...THE EASTERN SAN JUAN MOUNTAINS... THE LA GARITA MOUNTAINS...THE SAN LUIS VALLEY AND THE EASTERN MOUNTAINS...AND EL PASO...PUEBLO... HUERFANO...FREMONT AND WESTERN LAS ANIMAS COUNTIES... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS TUESDAY MORNING THROUGH TUESDAY EVENING FOR FIRE WEATHER ZONES 224 AND 225... WHICH INCLUDES THE SAN LUIS VALLEY AND EASTERN MOUNTAINS... COZ224-225-250345- /O.CON.KPUB.FW.W.0031.130624T1700Z-130625T0200Z/ /O.CON.KPUB.FW.A.0024.130625T1700Z-130626T0200Z/ SAN LUIS VALLEY-SOUTHERN FRONT RANGE- 545 AM MDT MON JUN 24 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 224 AND 225... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 224 AND 225... * AFFECTED AREA...FIRE WEATHER ZONES 224 AND 225. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR CAN BE EXPECTED WITH RAPID RATES OF FIRE SPREAD AND GROWTH. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ220>223-226>230-250200- /O.CON.KPUB.FW.W.0031.130624T1700Z-130625T0200Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- 545 AM MDT MON JUN 24 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220...221...222...223...226...227...228...229 AND 230... * AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...223... 226...227...228...229 AND 230. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR CAN BE EXPECTED WITH RAPID RATES OF FIRE SPREAD AND GROWTH. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
156 WWUS85 KPUB 242102 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 302 PM MDT MON JUN 24 2013 ...A RED FLAG WARNING REMAINS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS THROUGH 8 PM THIS EVENING FOR FIRE WEATHER ZONES 220 THROUGH 230...WHICH INCLUDES THE CENTRAL MOUNTAINS...THE EASTERN SAN JUAN MOUNTAINS... THE LA GARITA MOUNTAINS...THE SAN LUIS VALLEY AND THE EASTERN MOUNTAINS...AND EL PASO...PUEBLO... HUERFANO...FREMONT AND WESTERN LAS ANIMAS COUNTIES... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS TUESDAY MORNING THROUGH TUESDAY EVENING FOR FIRE WEATHER ZONES 224 AND 225... WHICH INCLUDES THE SAN LUIS VALLEY AND EASTERN MOUNTAINS... COZ224-225-251315- /O.CON.KPUB.FW.W.0031.000000T0000Z-130625T0200Z/ /O.CON.KPUB.FW.A.0024.130625T1700Z-130626T0200Z/ SAN LUIS VALLEY-SOUTHERN FRONT RANGE- 302 PM MDT MON JUN 24 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 224 AND 225... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY... AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 224 AND 225... * AFFECTED AREA...FIRE WEATHER ZONES 224 AND 225. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 4 TO 9 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR CAN BE EXPECTED WITH RAPID RATES OF FIRE SPREAD AND GROWTH. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ220>223-226>230-250200- /O.CON.KPUB.FW.W.0031.000000T0000Z-130625T0200Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- 302 PM MDT MON JUN 24 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220...221...222...223...226...227...228... 229 AND 230... * AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...223... 226...227...228...229 AND 230. * WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 3 TO 8 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR CAN BE EXPECTED WITH RAPID RATES OF FIRE SPREAD AND GROWTH. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
137 WWUS85 KPUB 250154 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 754 PM MDT MON JUN 24 2013 ...RED FLAG WARNING FOR MONDAY EXPIRES AT 8 PM MDT... ...A RED FLAG WARNING HAS BEEN ISSUED FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS 11 AM TO 8 PM MDT TUESDAY FOR FIRE WEATHER ZONE 225... WHICH INCLUDES THE SOUTHERN SANGRES DE CRISTO RANGE AND SPANISH PEAKS... COZ225-251800- /O.EXP.KPUB.FW.W.0031.000000T0000Z-130625T0200Z/ /O.UPG.KPUB.FW.A.0024.130625T1700Z-130626T0200Z/ /O.NEW.KPUB.FW.W.0032.130625T1700Z-130626T0200Z/ SOUTHERN FRONT RANGE- 754 PM MDT MON JUN 24 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS FOR FIRE WEATHER ZONE 225... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 225... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES AND DRY FUELS..WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 225. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR CAN BE EXPECTED WITH RAPID RATES OF FIRE SPREAD AND GROWTH. * HAINES...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ224-250300- /O.CAN.KPUB.FW.A.0024.130625T1700Z-130626T0200Z/ /O.EXP.KPUB.FW.W.0031.000000T0000Z-130625T0200Z/ SAN LUIS VALLEY- 754 PM MDT MON JUN 24 2013 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 224... ...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 224... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FIRE WEATHER WATCH. FIRE DANGER WILL REMAIN HIGH ON TUESDAY WITH VERY LOW RELATIVE HUMIDITY AND EXISTING DRY CONDITIONS. WINDS WILL NOT BE STRONG ENOUGH TO MEET RED FLAG CRITERIA...BUT COULD BE LOCALLY GUSTY IN THE AFTERNOON. $$ COZ220>223-226>230-250300- /O.EXP.KPUB.FW.W.0031.000000T0000Z-130625T0200Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- 754 PM MDT MON JUN 24 2013 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220...221...222...223...226...227...228... 229 AND 230... FIRE DANGER WILL REMAIN HIGH OVERNIGHT WITH POOR HUMIDITY RECOVERY. WINDS WILL GRADUALLY RELAX AND WILL BECOME SIGNIFICANTLY LIGHTER FOR THE NEXT SEVERAL DAYS. $$ SR
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 23, 2:51 PM MDT, 19 minutes earlier.
Area forecast discussion, Jun 23, 2:51 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 251 PM MDT SUN JUN 23 2013 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 227 PM MDT SUN JUN 23 2013 ...CONTINUED DANGEROUS FIRE WEATHER CONDITIONS... CURRENTLY...SMOKE FROM THE WEST FORK COMPLEX IS STARTING TO SHIFT EAST ACROSS THE SAN LUIS VALLEY AND SHOULD CONTINUE TO PUSH EAST THROUGH THE EVENING. RADAR HAS BEEN PRETTY QUIET WITH A FEW CELLS BUBBLING NEAR THE SPANISH PEAKS/WALSENBURG AREA. SOUTHEASTERLY SURFACE FLOW HAS KEPT MOISTURE IN PLACE ACROSS THE PLAINS WITH DEW POINTS IN THE 40S TO MID 50S. TEMPERATURES ARE WARM WITH UPPER 80S TO LOWER 90S FOR THE LOWER ELEVATIONS. TONIGHT...MAIN CONCERN FOR THIS EVENING WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS ACROSS THE PLAINS. CUMULUS HAVE BEEN PERCOLATING ACROSS THE RAMPART RANGE AND EASTERN MOUNTAINS THIS AFTERNOON AND AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE SOUTHWEST FLOW ALOFT...IT WILL LIKELY TRIGGER ISOLATED THUNDERSTORMS. FOLLOWED A BLEND OF THE WRF SOLUTIONS AND HRRR WHICH DEVELOP SPOTTY CONVECTION FROM COLORADO SPRINGS...SOUTHEAST TO SPRINGFIELD AND TRACK THEM EAST ACROSS THE PLAINS THROUGH 05Z. UPDRAFT HELICITY VALUES ARE WEAK BASED ON THE NSSL WRF SOLUTION AND SHEARS ARE ONLY RUNNING AROUND 30 KTS SO CURRENTLY THINKING THE MAIN THREATS WILL BE HAIL TO ONE INCH IN DIAMETER AND STRONG THUNDERSTORM OUTFLOW WINDS. THE TORNADO THREAT LOOKS TO REMAIN NORTH IN NORTHEAST COLORADO. EXPECT ALL ACTIVITY TO SHIFT EAST INTO KANSAS THROUGH 06Z WITH DRY CONDITIONS THE REST OF THE NIGHT. MONDAY...AN UPPER TROUGH WILL MOVE OUT OF THE PACIFIC NORTHWEST WHICH WILL INCREASE SOUTHWESTERLY FLOW ACROSS COLORADO. THIS WILL SET THE STAGE FOR WIDESPREAD EXTREME FIRE WEATHER CONDITIONS WITH WINDS GUSTING TO 30 TO 40 MPH...AND HUMIDITY VALUES WELL UNDER 10 PERCENT. EXTREME CAUTION IS ADVISED ACROSS ALL OF SOUTHERN COLORADO...BUT PARTICULARLY OVER THE MOUNTAIN REGIONS AND AREAS ALONG AND WEST OF I-25. THE STRONG WINDS SHOULD ALSO ALLOW TEMPERATURES TO WARM QUICKLY INTO TO THE UPPER 90S TO LOWER 100S ACROSS THE PLAINS. SMOKE FROM AREA FIRES WILL SPREAD ACROSS MUCH OF THE AREA BY THE AFTERNOON WITH REDUCED VISIBILITIES AND POOR AIR QUALITY. MOZLEY .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 227 PM MDT SUN JUN 23 2013 THERE COULD BE A FEW SHOWERS/TSTMS ALONG THE ERN BORDER EARLY MON EVENING...BUT WL LEAVE THE FORECAST DRY OUT THERE FOR NOW. DRY WESTERLY FLOW IS EXPECTED OVR THE FORECAST AREA ON TUE. IT LOOKS LIKE LOW LEVEL MSTR OVR THE ERN SAN JUAN AND LA GARITA MTNS MAY BE A LITTLE HIGHER ON TUE...KEEPING MIN RH VALUES HIGH ENOUGH THAT A FIRE WX HIGHLIGHT SHOULD NOT BE NEEDED FOR THAT AREA. HOWEVER THERE IS A CHANCE THAT THE WINDS WL BE STRONG ENOUGH...ALONG WITH DRY ENOUGH HUMIDITIES OVER THE SAN LUIS VALLEY (FIRE ZONE 224) AND ALONG THE SANGRE DE CRISTO MTNS (FIRE ZONE 225)...TO WARRANT A FIRE WEATHER WATCH. THE REST OF THE AREA SHOULD NOT HAVE STRONG ENOUGH WINDS TO WARRANT A FIRE HIGHLIGHT. FOR WED AN UPR RIDGE CENTER IS EXPECTED TO BE OVR THE WEST CENTRAL NM...WITH THE FLOW ALOFT OVR THE FORECAST AREA BECOMING MORE NORTHWESTERLY. STILL LOOKS DRY ACRS THE AREA...WITH MAYBE JUST A COUPLE SHOWERS/TSTMS POPPING UP OVR SOME MTN LOCATIONS. THE UPR RIDGE THEN REMAINS OVR THE AREA THU THRU SAT WITH MODELS INDICATING SOME MSTR TRAPPED UNDER THE RIDGE AND THE POTENTIAL FOR JUST A FEW SHOWERS/TSTMS OVR AND NR THE MTNS. THE GFS SHOWS THE POTENTIAL FOR A WEATHER SYSTEM MOVING BY TO THE NORTH SAT NIGHT/SUN FLATTENING THE RIDGE AND SENDING A FRONT INTO THE AREA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 227 PM MDT SUN JUN 23 2013 VFR CONDITIONS AT ALL TERMINALS THROUGH THE NEXT 24 HOURS. WINDS GUSTING 20 TO 25 KTS HAVE SPREAD ACROSS ALL TERMINALS. SMOKE IS STARTING TO SPREAD EAST OVER THE SAN LUIS VALLEY...BUT THE LATE START HAS KEPT THE DENSITY AND COVERAGE A BIT LESS AND DO NOT FORESEE IT BEING AN ISSUE AT KPUB OR KCOS TONIGHT. AN ISOLATED THUNDERSTORM IS POSSIBLE OVER THE PLAINS THIS EVENING...BUT NOT ANTICIPATING ANY DEVELOPMENT AT OR NEAR THE TERMINALS. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 8 PM MDT MONDAY FOR COZ220>230. RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ223>225. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR COZ224-225. && SHORT TERM...MOZLEY LONG TERM...28 AVIATION...MOZLEY
Hazardous weather outlook, Jun 23, 11:14 AM MDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1114 AM MDT SUN JUN 23 2013 COZ058>089-093>099-241715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1114 AM MDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON AND EVENING ACROSS THE EASTERN SAN JUAN...LA GARITA...SANGRE DE CRISTO...AND WET MOUNTAINS...AND IN THE VICINITY OF THE SPANISH PEAKS...AS WELL AS THE ADJACENT HIGH VALLEYS AND PLAINS. GUSTY SOUTHWEST WINDS OF 15 TO 30 MPH COMBINED WITH VERY LOW RELATIVE HUMIDITIES...AND DRY VEGETATION WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR. IN ADDITION...THERE COULD BE ONE OR TWO SEVERE STORMS ACROSS THE SOUTHEAST PLAINS AFTER 3 PM AND THROUGH THE EARLY EVENING. THE COUNTIES MOST LIKELY TO BE AFFECTED WILL BE CROWLEY...OTERO... KIOWA...BENT...PROWERS...AND BACA. THE MAIN THREATS WILL BE DAMAGING WINDS OVER 60 MPH AND HAIL GREATER THAN ONE INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS FIRE WEATHER CONDITIONS CAN BE EXPECTED ONCE AGAIN ACROSS MOST OF SOUTH CENTRAL AND SOUTHEAST COLORADO MONDAY AFTERNOON AND EVENING. GUSTY SOUTHWEST WINDS OF 15 TO 30 MPH COMBINED WITH VERY LOW RELATIVE HUMIDITIES...AND DRY VEGETATION WILL CREATE CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. UPPER LEVEL RIDGING WILL BUILD INTO THE STATE ON WEDNESDAY AND IS THEN EXPECTED TO PERSIST ACROSS THE REGION INTO NEXT WEEKEND. THIS WILL SUPPORT THE DEVELOPMENT OF ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS EACH DAY...MAINLY OVER AND NEAR THE HIGHER TERRAIN. STORMS WILL INITIALLY BE HIGH BASED...WITH THE MAIN THREATS BEING LIGHTNING AND GUSTY AND ERRATIC WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE FAR EASTERN PLAINS THIS AFTERNOON AND EVENING. 88/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:10 PM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Custer, Huerfano, Las Animas and 3 more | 29 hr |
| Jun 23, 5:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 44 min |
Nearby
Red Flag Warnings in Colorado, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.